# SDR FDEA201008273161

- Difficulty date: August 27, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 55,724 hours, 21,590 cycles
- Engine: Ge CF66D
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA0012545
- Condition: Corroded
- Location: Cargo Door
- Part time: 55,724 hours, 21,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR HINGE INTERIOR SURFACE HAS CORROSION.  REMOVED AND REPLACED HINGE SECTIONS IAW SRM 51-31-01. CLASSIFIED AS A MAJOR REPAIR.
